# SDR ASAA2021081535708

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,831 hours, 10,160 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 2 Fadec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FROM MIG 2C 60221977 WIRE HARNESS T3-A DP0901 WORN /TORN SHOWING BRAIDED SHIELDING. GROUNDED - YES. REMOVED AND REPLACED J9 HARNESS REF B737-800 AMM 73-21-06-400-802-F00. PERFORMED FADEC TEST STEPS 73-21-00-700-802-F00 3A, B C, E ALL TEST GOOD ACTUATORS TEST STILL REQUIRED ALT DEACTIVATION PERFORMED AND REVERSED REF CHAPTER 5 TABLE 3 ITEM 1. PERFORMED ACTUATORS TEST PER AMM 71-00-00-700-807 TEST GOOD.
